# SDR IPXA2021051169279

- Difficulty date: April 22, 2021
- Submitted: May 12, 2021
- Operation: Air carrier
- Aircraft: N291UP
- Make and model: Doug MD-11F
- Aircraft serial: 48477
- Aircraft time: 77,006 hours, 13,225 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Cap
- Part number: ARB74132
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2RH O/B WING HORIZONTAL UPPER CAP HAS CORROSION AT REAR SPAR BETWEEN XORS STA.784-823.5 .REPAIRED CORRODED HORZ UPPER CAP IAW VT-SAA EA 011-5700-01-A9056 REV I/R AND UPS EO MD11-5700-80304-A (MINOR).
